| Model Number |
LTF-190-10-3D |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the flex 3d deflectable videoscope presented a very dim light.The issue was identified during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: the light guide prong was missing the c-ring component.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: damaged light guide bundle.Olympus will continue to monitor field performance for this device.